Timoshenko, E. I.. (1397). On embedding of partially commutative metabelian groups to matrix groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), 17-26. doi: 10.22108/ijgt.2017.21478
E. I. Timoshenko. "On embedding of partially commutative metabelian groups to matrix groups". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 4, 1397, 17-26. doi: 10.22108/ijgt.2017.21478
Timoshenko, E. I.. (1397). 'On embedding of partially commutative metabelian groups to matrix groups', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(4), pp. 17-26. doi: 10.22108/ijgt.2017.21478
Timoshenko, E. I.. On embedding of partially commutative metabelian groups to matrix groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(4): 17-26. doi: 10.22108/ijgt.2017.21478


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.